# SDR USAA2011102800001

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 52,840 hours, 7,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - ON DAILY CHECK FOUND 3L DOOR PRESSURE BOTTLE PRESSURE IN YELLOW.  MAINTENANCE SERVICED 3L DOOR PRESSURE BOTTLE PER AMM 52-22-00-600-801-0.  OKAY FOR SERVICE.
